Volume 16, Issue 2 (1-1998)                   JCME 1998, 16(2): 17-28 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A. Meghdari and F. Fahimi. Modeling a Robot with Flexible Joints and Decoupling its Equations of Motion. JCME. 1998; 16 (2) :17-28
URL: http://jcme.iut.ac.ir/article-1-105-en.html
Abstract:   (2939 Views)
Recently a method has been developed to decouple the equations of motion for multi-rigid body systems. In this paper, the method is first studied, then the equations of motion for a planar two degree-of-freedom robot with flexible joints are carried out using Lagaranges equations and Kanes equation with congruency transformations. Finally, the results obtained from both methods are throroughly compared.
Keywords: -
Full-Text [PDF 678 kb]   (938 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25 | Published: 1998/01/15

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Computational Methods in Engineering

Designed & Developed by : Yektaweb